MathSciNet Relay Station
MathSciNet bibliographic data
MR883405 (88c:33013) 33A65 (42C05)
Allaway, William R. Orthogonality preserving maps and the Laguerre functional. Proc. Amer. Math. Soc. 100 (1987), no. 1, 82–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement